# SDR SWAA2021071291752

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 58,240 hours, 34,502 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Bent
- Location: A/C Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND AC DOOR HINGE BENT ; / [01] REMOVED AND REPLACED AC DOOR HINGE PER AMM 52-49-01
